Announcement

Collapse
No announcement yet.

hair loss

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • topcop229
    replied
    I've been taking Elmiron about a year and 3 months, and I'm the same as you tigger...when I wash my hair, it's coming out in handfuls, it seems, and the same when I get out of the shower and put any product in my hair...it comes out in handfuls...but it's not noticeable to anyone else (or everyone is lying to me, LOL).

    Maybe try washing your hair every other day if you are washing every day right now. Try and limit the product you put in your hair and try and limit the damage you cause (blow drying, curling, straightening). Lastly, try a vitamin especially for hair and nails like someone else recommended...just make sure it's not something that will interact with any of your meds. Also, maybe look to your hairdresser for advice, if it's someone you trust (otherwise, they just may try to sell you a bunch of useless crap).

    Good luck!
    Claudia

    Leave a comment:


  • tigger_gal
    replied
    I took elmiron for the better part of 2 years.. my hair loss seemed to be significant when I seen it in the tub, but it was not noticeable by anyone.. I still looked like I had a head full of hair.. I stopped taking it because it caused me massive headaches.

    Leave a comment:


  • kjd
    replied
    I am so sorry you are having hair loss. I didnt even realise this medication can cause hair loss??
    I would recomend taking a herbal medication to help with the growth. (my step mum took a few supplements when she was recovering from cancer and they really helped her lots)!
    I know how terrible you must feel and I really hope you feel better soon!

    I know its easier said then done but try not to worry x

    Leave a comment:


  • dancemomof2
    replied
    I moved your post to the correct board, hope this helps you get some answers

    Leave a comment:


  • amartaingirl
    started a topic hair loss

    hair loss

    i still need help on hair loss
    i don't know what to do????


    will cutting back on the elmiron (maybe 1 or 2 per day) help?

    i heard stopping emliron for two weeks..and going back on will stop the hair loss??

    any ideas before i go bald?
Working...
X